|What causes this mucous?
Jan 19, 2000
Dear Dr. Currier,
I was wondering if I could ask your opinion. I have been infectrd with HIV since July '98. Since October '98, I have had this constant mucous in the back of my throat along with
some on/off post nasal drip. It's always there though-like a ball of flem, and if I go walking I always have to spit it up in a cup. I rectly had an x-ray taken for Sinusitis and that was negative. I don't have a runny nose or anything like that, and one other thing the mucous coats my tongue and gives it a whiteish appearance. Is there anything I can do to stop my leaking head? Should I have a CT scan, or MRI done, or is this something I should get used to living with?
Thanks for all you do here!
Response from Dr. Feinberg
The post-nasal drip and mucous in your throat may be due to allergies (it's called allergic rhinitis). There are allergy medicines, some combined with a decongestant, that can help if this is your problem. Not everyone gets 100% relief from medication, so youmight still have some symptoms, although hopefully you'd feel alot better.
Transparent 'blisters' inside under lip (mouth)
Reccuring Pus From Tonsils Help!!!
- Can Vaginal Prolapse Cause Low Back Pain?
- Can You Get Thrush From Salt Water?
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- Can I Catch An Std By Kissing A Woman's Breasts?
- Can You Take Bactrim For A Sore Throat?
- How Fast Does Cd4 Count Go Up After Medicine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.